Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has constipation, reddish anus, taking Laxopeg syrup. Should medication be continued?

My duaghter is 2yrs old she had this constipation after consulting doc give her gut clear but after tht the proble startex she nw always pass motion in small quality nt like before once in day after 2day. Again we went to doc and he gave laxopeg syrup for 10days and send her stool is filled in large intestine and after giving this it vl b clear but still she struggles to go and only bit by bit goes and doesnt go in large quality. Her anus have become reddisd in color. Pl suggest should i continu or stop have given the med for 7days
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  845
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello and thanks for the query.
Constipation is better treated with change in diet and fluids .
Try to give your child a banana once in the morning and once in the evening. Give fresh orange juice and raisins.Give plenty of water. All these to be given besides her regular diet. Stop biscuits, chocolates and other Fatty food. You can also give wheat bread .
Within 2 to 3 days she should start having normal bowel movement. For the redness around the anus, apply some pure coconut oil and keep the area clean and dry.
Hope you are reassured.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor